MAGNETICALLY FED HOT STAR KEPLERIAN DISKS WITH SLOW OUTFLOW

Brown, J., Cassinelli, J. and Maheswaran, M. (2008) MAGNETICALLY FED HOT STAR KEPLERIAN DISKS WITH SLOW OUTFLOW. Astrophysical Journal, 688(2), pp. 1320-1325.

Full text not currently available from Enlighten.


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Brown, Professor John
Authors: Brown, J., Cassinelli, J., and Maheswaran, M.
College/School:College of Science and Engineering > School of Physics and Astronomy
Journal Name:Astrophysical Journal

University Staff: Request a correction | Enlighten Editors: Update this record